# SDR VNAA0504002

- Difficulty date: April 12, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 2,788 hours, 2,734 cycles
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH TO PHL THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED WITH THE FLAPS AT 20 DEGREES.  THE CREW OF FLIGHT 2542 REQUESTED A SECOND APPROACH TO RECONFIGURE THE AIRCRAFT FOR A FLAPS 20 DEGREES LANDING, FOLLOWED THE QRH, AND MADE AN UNEVENTFUL LANDING.  PSA MAINTENANCE RESET THE FECU CIRCUIT BREAKERS IAW BOMBARDIER CRJ200 SL: 00-001.  OPERATIONAL CHECKS WERE GOOD WITH NO FAULTS FOUND.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
